Rainbow Spanning Trees in Complete Graphs Colored by One‐factorizations
One‐factorizations, Rainbow spanning trees
College of Natual Science and Mathematics, Mathematics
Brualdi and Hollingsworth conjectured that, for even n, in a proper edge coloring of using precisely colors, the edge set can be partitioned into spanning trees which are rainbow (and hence, precisely one edge from each color class is in each spanning tree). They proved that there always are two edge disjoint rainbow spanning trees. Krussel, Marshall, and Verrall improved this to three edge disjoint rainbow spanning trees. Recently, Carraher, Hartke and the author proved a theorem improving this to rainbow spanning trees, even when more general edge colorings of are considered. In this article, we show that if is properly edge colored with colors, a positive fraction of the edges can be covered by edge disjoint rainbow spanning trees.
Copyright held by author or publisher. User is responsible for all copyright compliance.
Horn, Paul. “Rainbow Spanning Trees in Complete Graphs Colored by One‐Factorizations.” Journal of Graph Theory, vol. 87, no. 3, 2018, pp. 333–346. doi: 10.1002/jgt.22160.